question-icon

Are Prozac, Mirtazapine, and Quetiapine safe to take together?

default
Posted on Wed, 18 May 2016
Question: I have a problem with depression my doctor prescribed quetiepine mertazapine a nd prozac is it safe there are times my eyes water i get anxiety and get nervuus what do you suggest
doctor
Answered by Dr. Alexander H. Sheppe (55 minutes later)
Brief Answer:
Consultation

Detailed Answer:
Hello, and thanks for your question.

These medications are absolutely safe to use together. Prozac, mirtazapine, and quetiapine work together to help treat depression. Sometimes when starting new medications you can get an anxiety reaction, but this will go away within 2 weeks. Until then, do some deep breathing, meditation, or progressive muscle relaxation. You will feel better soon!

Please remember to rate and close this answer thread when you are finished and satisfied.

In the future, for continuity of care, I encourage you to contact me directly at my private link below. After you ask a direct question, it would be my pleasure to be your dedicated personal physician on this website. My name is Dr. Sheppe, and I am an XXXXXXX doctor working in New York City at NewYork-Presbyterian Hospital, ranked #1 for Psychiatry in the United States (tinyurl.com/psyrank). For a personalized comprehensive evaluation, treatment recommendations, and individual therapy, ask me at HealthCareMagic at this private link: tinyurl.com/DrSheppeAnswers
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Alexander H. Sheppe

Psychiatrist

Practicing since :2014

Answered : 2240 Questions

premium_optimized

The User accepted the expert's answer

Share on
Are Prozac, Mirtazapine, and Quetiapine safe to take together?

Brief Answer: Consultation Detailed Answer: Hello, and thanks for your question. These medications are absolutely safe to use together. Prozac, mirtazapine, and quetiapine work together to help treat depression. Sometimes when starting new medications you can get an anxiety reaction, but this will go away within 2 weeks. Until then, do some deep breathing, meditation, or progressive muscle relaxation. You will feel better soon! Please remember to rate and close this answer thread when you are finished and satisfied. In the future, for continuity of care, I encourage you to contact me directly at my private link below. After you ask a direct question, it would be my pleasure to be your dedicated personal physician on this website. My name is Dr. Sheppe, and I am an XXXXXXX doctor working in New York City at NewYork-Presbyterian Hospital, ranked #1 for Psychiatry in the United States (tinyurl.com/psyrank). For a personalized comprehensive evaluation, treatment recommendations, and individual therapy, ask me at HealthCareMagic at this private link: tinyurl.com/DrSheppeAnswers